# SDR AU991048

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Bracket
- Part number: 82450067001
- Condition: Broken
- Location: Fuselage
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(AUS) LEFT AC CONTACTOR BOX CIRCUIT BREAKER PANEL BROKEN ALLOWING THE CIRCUIT BREAKER TERMINALS TO SHORT CIRCUIT ONTO THE CONTACTOR BOX AND CAUSING THE NR 1 AC GENERATOR TO FAIL.
